# SDR FDEA201905241157

- Difficulty date: May 24, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 69,430 hours, 26,205 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 284N100711
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EICAS R FWD ENT DOOR CLIMBING THROUGH FL100. PRESSURIZATION NORMAL PERFORMED FIM 52-71 FAULT TREE 802 AND FIM 32-09 FAULT TREE 804 PSEU BITE TEST. NO FAULTS OBSERVED. ACFT RELEASED FOR FLIGHT CREATE MTSI 52-70/5222: R1 DOOR EICAS MSG PERFORMED DOOR WARNING SYSTEM ADJUSTMENT/TEST AS PER AMM 52-71-00-5. FOUND NR 1 RIGHT PASSENGER DOOR SENSOR S10090 WITH A GAP BETWEEN THE SENSOR AND THE TARGET OUT OF TOLERANCE. ADJUSTMENT PERFORMED AS PER FIG 501 SHEET 2, ALL INDICATIONS NORMAL. PERFORMED EXCESSIVE CABIN PRESSURE LEAKAGE TEST AS PER AMM 05-51-24-2. NO EXCESSIVE LEAKAGE SURROUNDING NR 1 RIGHT DOOR. A/C LEAKAGE RATE WITHIN TOLERANCE. NO FURTHER ALERT RELATED WITH R1 DOOR DURING PRESSURIZATION TEST. A/C OK FOR SERVICE.
